# SDR ANCF20191217101

- Difficulty date: December 11, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N416AV
- Make and model: Airbus A320-214
- Aircraft serial: 4167
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: SB209L1A11484
- Part serial: 54520
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 23,413 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, REJECTED THE TAKE OFF DUE TO HYD BLUE LOW PRESSURE.  IAW TSM 29-12-00-810-804-A, AND AMM 29-12-42 PB 401, THE HY ACCU BLUE WAS REPLACED.  THE OPERATIONAL TEST WAS SASTIFACTORY.   DID NOT SHOW MESSAGE IN ECAM.   THIS AIRCRAFT RETURN TO SERVICE.
